# SDR SWIA2025062400211

- Difficulty date: February 11, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD6 CORROSION  (C-CHECK RO 06/23/2025)REMOVED AND INSTALLED NEW PASSENGER DOOR INTERCOSTAL DD6. REF. CRJ200 SRM 51-42-06, CRJ SRM 51-42-21 AND DWG 601R318057 REV. -N. COMPLIED WITH TASK CARD 51-900-1003-SKY.
